# SDR SIMA20161126001

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 32,304 hours, 27,600 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: 06596
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILED AFTER TAKE OFF.  REMOVED AND REPLACED FVS IAW AMM 27-51-12. OPS CHECKED GOOD. NO MESSAGE FOUND
